MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC VALVE; TISSUE HEART VALVE
Model Number PVS27
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.A follow up report will be provided upon receipt of any further information or the return of the device.
 
Event or Problem Description
The manufacturer was informed that on (b)(6) 2022, central leak and paravalvular leak was observed by tee after implanting the perceval valve size xl through full sternotomy.Reportedly, this perceval valve was implanted before coronary artery bypass and heart luxation.Ultimately, it was decided to remove the valve.Another xl valve was ultimately implanted in the patient with a good result.Based on the further information received, no malfunction with the valve was noted, there was no impact on the patient, approximately 20 minutes was added to the procedure as a result of the reported event, and patient was stable through the delay in the procedure.Based on the medical judgement received, it is possible that device dislodgment has been occurred due to the maneuvers and led to the reported regurgitation.
 
Additional Manufacturer Narrative
Corrected data: h6.Conclusion will remain the same.
 
Additional Manufacturer Narrative
Based on the medical judgment received, there was no malfunction with the valve, and it is possible that the cause of the reported event was attributed to the valve dislodgement due to the heart maneuvers after the implant of the device.Furthermore, from the document review performed, no manufacturing deficiencies were identified.Should the device or further information be received in the future, the manufacturer will provide a follow up report.
 
Additional Manufacturer Narrative
The valve was returned to the manufacturer.After decontamination, the visual inspection performed on the returned prosthesis confirmed the absence of pre-existing defects.The hydrodynamic testing was conducted on the pvs 27/xl.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean backpressure of 100 mmhg is 3.36 cm2, above the iso 5840 minimum requirement 1.70 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction is 5,4 % and it is below the requirement of iso 5840 (rf% < 15%) for a prosthesis of equivalent tad.No anomalies were observed during the open/close cycle in both normotensive and hypotensive conditions regarding the total and full coaptation of the leaflets.Based on the performed analysis, the reported event cannot be explained by any factor intrinsic in the involved device because no regurgitation and no open/close anomalies were observed during the functional test under hydrodynamic testing conditions.From the document review performed; no manufacturing deficiencies were identified.Based on the medical judgment received, there was no malfunction with the valve, and it is possible that the cause of the reported event was attributed to the valve dislodgement due to the heart maneuvers after the implant of the device.

Brand Name
PERCEVAL SUTURELESS AORTIC VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16187661
Report Number3005687633-2023-00096
Device Sequence Number2661106
Product Code LWR
UDI-Device Identifier08022057014726
UDI-Public(01)08022057014726(240)ICV1211(17)260606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberPVS27
Device Catalogue NumberICV1211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer03/20/2023
03/20/2023
03/28/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date03/20/2023
03/20/2023
04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown